# SDR FDEA201101050012

- Difficulty date: January 5, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 62,866 hours, 13,961 cycles
- Engine: Ge CF680
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT TRACK NR8 CUT OUT OTBD AREA CRACKED.  REPAIRED AS PER E.A. 1-5740-143499.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
